# SDR DHL2005740508

- Difficulty date: April 7, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED IDENTIFICATION OF EXISTING REPAIR ON FUSELAGE SKIN AT STA 1148 AND STRINGER 29L PER ASTAR J/C FCD 500001-001B.  REMOVED EXISTING REPAIR AT STA 1148 AND STR 29L IAW B727 SRM 51-30-2, DRAIN MAST REMOVED IN EA 38100001-001B.  CUT OUT DAMAGE AT SKIN DIMENSION 10 X 8.5 INCH IAW B727 SRM 53-30-3 FIG 3, FABRICATED REPAIR DOUBLER FROM 2024T3 .125 PO9001873 DIMENSIONS 19 X 18 INCH AND 2EA FILLERS FROM 2024T3 .100 PO9001576 DIMENSION 10.25 X 1 INCH IAW B727 SRM 53-30-3 FIG 3.  TREATED AND PRIMED IAW B727 51-10-2.  INSTALLED REPAIR DOUBLER AND FILLERS IAW B727 SRM 53-30-3 FIG 3.  THIS IS CATEGORY B.
